# SDR SWAA2021101829984

- Difficulty date: October 13, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737
- Aircraft serial: 36890
- Aircraft time: 43,941 hours, 26,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD ENTRY DOOR EXIT SIGN MISSING. LIGHTS OPERATE NORMALLY. ; / [01] INSTALLED AS PER AMM 33-51-02
